Institute of Information Theory and Automation

Publication details

Atoms of weakly null-additive monotone measures and integrals

Journal Article

Li J., Mesiar Radko, Pap E.


serial: Information Sciences vol.257, 1 (2014), p. 183-192

project(s): GAP402/11/0378, GA ČR

keywords: atom of a measure, weak null-additivty, monotone measure

preview: Download

abstract (eng):

In this paper, we prove some properties of atoms of weakly null-additive monotone measures. By using the regularity and weak null-additivity, a sin-gleton characterization of atoms of monotone measures on a metric space is shown. It is a generalization of previous results obtained by Pap. The calculation of the Sugeno integral and the Choquet integral over an atom is also presented, respectively. Similar results for recently introduced universal integral are also given. Following these results, it is shown that the Sugeno integral and the Choquet integral over an atom of monotone measure is maxitive linear and standard linear, respectively. Convergence theorems for the Sugeno integral and the Choquet integral over an atom of a monotone measure are also shown.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation